MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Catalog Number 08946370190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys testosterone ii results from one patient sample tested on the cobas e 801 analytical unit with serial number (b)(6).The initial result was not reported outside of the laboratory.On (b)(6) 2023, the initial result using the primary tube was 1500 ng/dl with a data flag.The reporter then diluted the patient sample to 1:5.It is not clear if the final result of this dilution is 435 ng/dl.Or 500 ng/dl.On (b)(6) 2023, it is not clear if the result of 87.8 ng/dl was a repeat result.Another repeat result using the primary tube was 587 ng/dl.
 
Additional Manufacturer Narrative
On 26-may-2023, the customer reported a new questionable testosterone result.The initial result was not reported outside of the laboratory.On (b)(6) 2023, the initial result of the undiluted sample was >1500 ng/dl with a data flag.On (b)(6) 2023, the patient sample was diluted at 1:5.The first repeat result using the diluted sample was 7.90 ng/dl.This result was multiplied by the dilution factor of 5 and the result was 39.5 ng/dl.The final dilution result was 40 ng/dl.On (b)(6) 2023, the patient sample was rerun because the dilution result was normal.The second repeat result using the primary tube was 32.1 ng/dl.The third repeat result using the primary tube was 33.4 ng/dl medwatch field b7 was updated.The calibration on (b)(6) 2023 was within specifications.The initial calibration on the same day had a failed result.The qc was within specifications.One reagent rack pack was not quality controlled.The alarm trace could not be translated.The precision check on (b)(6) 2023 was within specifications.A general reagent problem can be excluded because the provided quality validation was within expectations.The investigation did not identify a product problem.The cause of the event could not be determined. .

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16919273
Report Number1823260-2023-01605
Device Sequence Number6910781
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number08946370190
Device Lot Number620937
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexMale